# SDR IPXA09657984

- Difficulty date: December 6, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: 5MAI7321
- Part serial: F034
- Condition: Torn
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE ROPE JAMMED IN L1 DOOR ROLLERS.  MX PERFORMED TEMP REPAIR ON THE ROPE COVER PER AN EO D414512 ASSIGNED.  L1 DOOR ESCAPE ROPE COVER REPLACED IAW MM 25-20-00-2.
